# SDR CA140602036

- Difficulty date: May 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 30,145 hours
- Engine: Pwa PW124B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING INITIAL DESCENT, ALL COCKPIT DISPLAYS & INSTRUMENTS STARTED FLUCTUATING RAPIDLY.  BUS 1 FAILED INTERMITTENTLY.  BOTH ENGINES STARTED FLUCTUATING, POWER CHANGES WERE FELT BY THE CREW.  EMERGENCY DECLARED, VISUAL LANDING CARRIED OUT, BOTH ENGINES RUN CARRIED OUT & COULD NOT DUPLICATE SNAG.  RESISTANCE CHECKED ON ALL CONTACTS OF SWITCHES 5KG, 6KD, 23PU, 24PU & 9PD.  NO FAULT FOUND, FOUND WIRE 2432-205 INSERTED AT CONTACT "E" OF 24PU.  IAW AWM TRANSFERRED WIRE 2432-205 TO CONTACT "J" PRIMARY & SECONDARY CONTACTS OF CONTACTORS 1KG, 4PD, 3PA,1PA & 58PA CHECKED SERVICEABLE.  FOUND STARTER/GEN NR 1 RATCHET CONNECTOR 1 PVA LOOSE, HOLDING BY CONTACTS.  SUSPECT LOOSE 1 PVA CAUSING UNDERSPEED PROTECTION BY NR 1 GCU.  FAULT NR 1 GEN SWITCH 5KG,  IAW UNDERSPEED PROTECTION DOES NOT REQUIRE ANY RESET ACTION, REASON WHY IT WAS COMING BACK WITHOUT GEN NR 1 SWITCH RESET.  IAW MOC REQUEST, STARTER/GENERATOR NR 1 R & R IAW JIC 24-32-61, RAI 10000.  RELAY 4 PD R & R IAW JIC 24-00-00, RAI 10010.  BOTH DC GENERATOR CONTROL UNIT, OPS TEST CARRIED OUT IAW JIC 24-32-81, OPT 10000.  DC BPCU OPS TEST CARRIED OUT IAW JIC 24-46-83, OPT 10000.  RUN-UP CARRIED OUT ON BOTH ENGINES AND LEAK CHECK CARRIED OUT ON NR 1 ENGINE.  FOUND SERVICEABLE.
